Jump to content

Search the Community

Showing results for tags 'venlafaxine/effexor'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hi there I am on 112mg Venlor, from 225mg. I’ve been tapering slowly. I’m also doing brain training which supposedly helps. Has anyone experienced a very heavy head, like a truck has hit you. Also, dissociation from your body. Like you living behind a wall. Could this be permanent damage?
  2. I am currently withdrawing from Venlafaxine and went from 225mg down to 112.5mg over several years. At this point, I switched to a liquid version with the support of my GP and practice pharmacist. However, I experienced a doubling of my appetite and huge weight gain. 1.5 stone in just 8 weeks. I see a physiotherapist who suggested I may be metabolising more of the medication in the liquid form than the pills. My GP and pharmacist were not very helpful. The obvious solution is to switch to a combination of pills and liquid but am concerned whether using the two together is safe? Or will it caus
  3. Hi to all. I've been following this blog for the last two months. Short introduction I'm 27 years old and I'm from Portugal. I started to have panic attacks suddenly and I was medicated with 75mg of Venlafaxine (effexor) and 0.5 mg of alprazolam (i think the same as Xanas) for 6 years. When the panic attacka subsided, sometimes i would forget to take the medication and always felt weird symptoms after 3/4 days. Then got awared that it was withdrawal symptoms. Since last months of medication i was feeling emotional numbness and mainly sexual dysfunction.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy